MPI-INF Logo

MPI-INF D1 Publications

Search the publication database
.
Return

Your search returned the following 16 documents:

  1. Computing with algebraic curves in generic position
    M'hammed El Kahoui
    Submitted to Journal of Computation and Mathematics. Note: Submitted to Journal of Computation and Mathematics
    [PDF: Download: alg_curves.pdf]
  2. Polynomial parametrization of nonsingular algebraic curves
    M'hammed El Kahoui
    Submitted to Computer Aided Geometric Design. Note: Submitted to Computer Aided Geometric Design
    [PDF: Download: paramet.pdf]
  3. Structure of Groebner bases with respect to block orders
    M'hammed El Kahoui and Said Rakrak
    Mathematics of Computation 76 (260): 2181-2187, 2007
    [PDF: Download: struc-grob.pdf]
  4. Algorithmic methods for investigating equilibria in epidemic modeling
    Christopher Brown, M'hammed El Kahoui, Dominik Novotni, and Andreas Weber
    Journal of Symbolic Computation 41 (11): 1157-1173, 2006
    [PDF: Download: threshold-conditions.pdf]
  5. $D$-resultant and subresultants
    M'hammed El Kahoui
    Proceedings of the Amercian Mathematical Society 133: 2193-2199, 2005. Note: To appear in Proceedings of the American Mathematical Society
    [PDF: Download: d-result.pdf]
  6. Birational properties of the gap subresultant varieties
    M'hammed El Kahoui
    Journal of Symbolic Computation 39 (1): 61-71, 2005

  7. UFDs with commuting linearly independent locally nilpotent derivations
    M'hammed El Kahoui
    Journal of Algebra 289 (1): 446-452, 2005
    [PDF: Download: commute.pdf]
  8. Algorithms for recognizing coordinates in two variables over UFD's
    M'hammed El Kahoui
    In: Proceedings of the 2004 International Symposium Symbolic and Algebraic Computation (ISSAC-04), Santander, Spain, 2004, 135-140
    [PDF: Download: p51-houari.pdf]
  9. Contants of derivations in polynomial rings over unique factorization domains
    M'hammed El Kahoui
    Proceedings of the Amercian Mathematical Society 132 (9): 2537-2541, 2004

  10. Subresultants and locally nilpotent derivations
    M'hammed El Kahoui
    Linear Algebra and its Applications 380: 253-261, 2004

  11. An elementary approach to subresultants theory
    M'hammed El Kahoui
    Journal of Symbolic Computation 35 (3): 281-292, 2003

  12. Computation of the dual of a plane projective curve
    Driss Bouziane and M'hammed El Kahoui
    Journal of Symbolic Computation 34 (2): 105-117, 2002

  13. On plane polynomial vector fields and the Poincar\'e problem
    M'hammed El Kahoui
    Electronic Journal of Differential Equations 2002 (37): 1-23, 2002

  14. Improved algorithms for linear complementarity problems arising from collision response
    M'hammed El Kahoui
    Mathematics and Computers in Simulation 56 (1): 69-93, 2001

  15. An Improved Upper Complexity Bound for the Topology Computation of a Real Algebraic Plane Curve
    M'hammed El Kahoui
    Journal of Complexity 12 (4): 527-544, 1996

  16. Deciding Hopf bifurcations by quantifier elimination in a software-component architecture
    M'hammed El Kahoui
    Journal of Symbolic Computation 30 (2): 161-179, 2000